Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 114, Number 8, 2007

Contents
pp. IBC-IBC(1)

Favourites:
ADD

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

Editorial Board
pp. i-i(1)

Favourites:
ADD

Contents
pp. OBC

Favourites:
ADD
Favourites:
ADD

Contents of Volume 114
pp. e4-e9(6)

Favourites:
ADD

Linear algebra approach to geometric graphs
pp. 1363-1374(12)
Author: Pinchasi, R.

Favourites:
ADD

Image partition regularity of affine transformations
pp. 1375-1393(19)
Authors: Hindman, N.; Moshesh, I.

Favourites:
ADD

Base subsets of polar Grassmannians
pp. 1394-1406(13)
Author: Pankov, M.

Favourites:
ADD

Overpartitions, lattice paths, and Rogers-Ramanujan identities
pp. 1407-1437(31)
Authors: Corteel, S.; Mallet, O.

Favourites:
ADD
Favourites:
ADD

An infinite color analogue of Rados theorem
pp. 1456-1469(14)
Author: Fox, J.

Favourites:
ADD

Irreducible collineation groups with two orbits forming an oval
pp. 1470-1480(11)
Authors: Aguglia, A.; Bonisoli, A.; Korchmaros, G.

Favourites:
ADD
Favourites:
ADD

An AZ-style identity and Bollobas deficiency
pp. 1504-1514(11)
Author: Thu, T. D.

Favourites:
ADD

Diameter graphs of polygons and the proof of a conjecture of Graham
pp. 1515-1525(11)
Authors: Foster, J.; Szabo, T.

Favourites:
ADD

Generalization of Stanleys monster reciprocity theorem
pp. 1526-1544(19)
Author: Xin, G.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more